Alert archive / Iowa / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 274, NWS Des Moines, IA

June 15, 2008Adams County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jun 15, 2008, 9:23 AM CDT for Adams County, Iowa. It was in force for 37 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2008, 9:23 AM CDT (14:23 UTC)
Expired
Jun 15, 2008, 10:00 AM CDT
In force
37 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon

County Adams County, IA

The radar

The Des Moines radar (KDMX), 116 km from the middle of the area, began a volume at 14:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 9:30 AM CDTTSTM WND GST 703 Wsw Carbon, IA
Jun 15, 9:37 AM CDTHAIL 0.88Carbon, IA
Jun 15, 9:43 AM CDTHAIL 0.88Corning, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 6:54 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 2.4 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2008-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1265 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2008-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1265 J/kg
Mixed-layer CIN
-245 J/kg
Mixed-layer LCL
1006 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDMX 151423
SVRDMX
IAC003-151500-
/O.NEW.KDMX.SV.W.0274.080615T1423Z-080615T1500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
923 AM CDT SUN JUN 15 2008

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ADAMS COUNTY IN SOUTHWEST IOWA...

* UNTIL 1000 AM CDT.

* AT 918 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10
  MILES WEST OF CARBON...OR 80 MILES SOUTHWEST OF DES MOINES...AND
  MOVING EAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CARBON BY 930 AM CDT...
  CORNING BY 940 AM CDT...
  PRESCOTT BY 945 AM CDT...

MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A
MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT SUNDAY
AFTERNOON FOR SOUTHWESTERN IOWA.

LAT...LON 4094 9493 4116 9494 4116 9448 4091 9448
      4090 9451
TIME...MOT...LOC 1423Z 277DEG 39KT 4108 9495

$$

JUNGBLUTH
2 follow-up statements
000 
WWUS53 KDMX 151440
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
939 AM CDT SUN JUN 15 2008

IAC003-151500-
/O.CON.KDMX.SV.W.0274.000000T0000Z-080615T1500Z/
ADAMS IA-
939 AM CDT SUN JUN 15 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR ADAMS COUNTY...

AT 937 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED NEAR CORNING...OR 70 MILES SOUTHWEST OF DES MOINES...MOVING
EAST AT 50 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PRESCOTT BY 945 AM CDT...

AT 937 AM...A NATIONAL WEATHER SERVICE SPOTTER REPORTED 70 MPH WINDS 
ABOUT 3 MILES SOUTHWEST OF CARBON...IN WESTERN ADAMS COUNTY.

FOR YOUR PROTECTION GO TO THE BASEMENT OR AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL
TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT SUNDAY
AFTERNOON FOR SOUTHWESTERN IOWA.

LAT...LON 4094 9493 4116 9494 4116 9448 4091 9448
      4090 9451
TIME...MOT...LOC 1439Z 280DEG 44KT 4099 9470

$$

JUNGBLUTH
000 
WWUS53 KDMX 151451
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
951 AM CDT SUN JUN 15 2008

IAC003-151500-
/O.CON.KDMX.SV.W.0274.000000T0000Z-080615T1500Z/
ADAMS IA-
951 AM CDT SUN JUN 15 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR ADAMS COUNTY...

AT 946 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH.  THIS STORM WAS LOCATED NEAR PRESCOTT...OR 65 MILES SOUTHWEST OF
DES MOINES...MOVING EAST AT 51 MPH.

FOR YOUR PROTECTION GO TO THE BASEMENT OR AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL
TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

LAW ENFORCEMENT HAS REPORTED NICKEL SIZE HAIL AND WINDS OVER 50 MPH 
WITH THIS STORM SINCE 940 AM IN CORNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT SUNDAY
AFTERNOON FOR SOUTHWESTERN IOWA.

LAT...LON 4093 9479 4093 9484 4094 9484 4116 9480
      4116 9448 4091 9448 4090 9450 4090 9454
TIME...MOT...LOC 1451Z 280DEG 44KT 4096 9451

$$

JUNGBLUTH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:42 AM CDT, 2 hours 41 minutes earlier.

Area forecast discussion, Jun 15, 6:42 AM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE DES MOINES IA
642 AM CDT SUN JUN 15 2008

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...
CONCERNS TODAY CENTER AROUND ONGOING CONVECTION...AND THEN CHANCES
OF REDEVELOPMENT TODAY INTO THIS EVENING. LINE OF STORMS JUST
PUSHING OUT OF CWA...DEVELOPED ALONG NOSE OF WEAK LLJ PUSHING INTO
NE IOWA AND THETA-E RIDGE ORIENTED INTO THE SAME PLACE. EXPECT
CONTINUED EASTWARD PROGRESSION...WITH LITTLE DEVELOPMENT BEHIND THE
MAIN CLUSTER THROUGH THE NEXT FEW HOURS. PRE-FRONTAL SFC TROUGH
SITUATED LAKE SUPERIOR SOUTHWESTWARD THROUGH NW IOWA INTO ERN NE/WRN
KS. THIS AXIS TO SHIFT SOUTHEAST THROUGH THE MORNING...WITH
ADDITIONAL CONVECTION DEVELOPING ALONG THAT AXIS AS SHORTWAVE TROUGH
DROPS SOUTHEAST THROUGH THE NORTHERN PLAINS INTO THE MID-MISSOURI
VALLEY BY THIS AFTERNOON IN QUICK NORTHWEST FLOW PATTERN ALOFT.
MOISTURE TRANSPORT ORIENTED RIGHT INTO SOUTHWEST PORTION OF
CWA...WITH GOOD MOISTURE CONVERGENCE SHOWING UP ALONG THE SFC
BOUNDARY ACROSS THE ENTIRE SOUTHERN CWA. DEEP LAYER SHEAR 40 TO 50
KTS...WITH 0-1KM SHEAR DECREASING FROM AROUND 15-20 KTS THIS MORNING
TO AROUND 5 TO 10 KTS THIS AFTERNOON. AS FRONTAL BOUNDARY SAGS
SOUTHWARD INTO NRN MO BY LATE AFTERNOON INTO EARLY EVENING...BEST
CHANCE FOR SEVERE SHOULD BE BY LATE MORNING INTO THE MID AFTERNOON
HOURS. HOWEVER MUCAPE STILL DECENT THROUGH THE EVENING HOURS...SO
EXPECT CHANCE FOR LINGERING STORMS THROUGH 06Z. MODERATE RISK ACROSS
THE AREA MAINLY FOR HAIL AND DAMAGING WIND THREAT.
HIGH PRESSURE THEN TO BUILD INTO THE AREA THROUGH MIDWEEK...WITH DRY
CONDITIONS EXPECTED. COOLER TEMPERATURES ALSO EXPECTED WITH HIGHS
MAINLY IN THE 70S DUE TO NORTHWEST FLOW PATTERN ALOFT. NEXT CHANCE
FOR THUNDERSTORMS WILL CONTINUE THURSDAY INTO THURSDAY NIGHT AS AN
UPPER TROUGH DIGS INTO THE NORTHERN PLAINS AND DROPS SOUTHEASTWARD
THAT NIGHT. UPPER RIDGING THEN EXPECTED INTO THE UPCOMING WEEKEND.

&&

.AVIATION...15/12Z
VFR CONDITIONS ANTICIPATED OVER THE NORTHERN TAF SITES THROUGH MUCH
OF THE PERIOD. BIGGER ISSUE WILL BE THUNDERSTORM CHANCES NEAR DSM
AND OTM TODAY. A FEW STRONG STORMS IN THIS REGION ANTICIPATED. ALL
LOCATIONS THEN ANTICIPATED TO BE VFR BY THIS EVENING.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

FORECAST...ALBRECHT
AVIATION...DONAVON
Hazardous weather outlook, Jun 15, 5:31 AM CDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
531 AM CDT SUN JUN 15 2008

IAZ061-062-072>075-081>086-092>097-161000-
JASPER-POWESHIEK-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-
LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-
DAVIS-
531 AM CDT SUN JUN 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THE
MORNING HOURS INTO THE AFTERNOON. AT THIS TIME SEVERE WEATHER IS
NOT ANTICIPATED...BUT CANNOT BE COMPLETELY RULED OUT. WIDESPREAD
HEAVY RAIN IS NOT ANTICIPATED...BUT BRIEF PERIODS OF HEAVY RAIN
CAN BE EXPECTED WITH ANY THUNDERSTORM ACTIVITY.

NUMEROUS RIVER FLOOD WARNINGS ARE IN EFFECT ACROSS CENTRAL IOWA.
FOR ADDITIONAL INFORMATION PLEASE REFER TO THE NATIONAL WEATHER
SERVICE WEBSITE AT WEATHER.GOV/DESMOINES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORM CHANCES RETURN TO THE FORECAST THURSDAY THROUGH
FRIDAY NIGHT. THE CHANCE OF SEVERE WEATHER IS UNCERTAIN AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

IAZ037>039-044>050-057>060-070-071-161000-
HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-BOONE-STORY-
MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-CASS-ADAIR-
531 AM CDT SUN JUN 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS
MORNING THROUGH THIS EVENING. THE GREATEST CHANCES FOR
THUNDERSTORMS IS DURING THE AFTERNOON AND EARLY EVENING HOURS.
THERE IS A SLIGHT RISK FOR SEVERE WEATHER WITH THIS ACTIVITY THIS
AFTERNOON INTO THIS EVENING. LARGE HAIL AND DAMAGING WINDS ARE THE
MAIN SEVERE THREATS...BUT THERE ALSO IS THE POSSIBILITY OF AN
ISOLATED TORNADO. WIDESPREAD HEAVY RAIN IS NOT ANTICIPATED...BUT
BRIEF PERIODS OF HEAVY RAIN CAN BE EXPECTED WITH ANY THUNDERSTORM
ACTIVITY.

NUMEROUS RIVER FLOOD WARNINGS ARE IN EFFECT ACROSS CENTRAL IOWA.
FOR ADDITIONAL INFORMATION PLEASE REFER TO THE NATIONAL WEATHER
SERVICE WEBSITE AT WEATHER.GOV/DESMOINES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORM CHANCES RETURN TO THE FORECAST THURSDAY THROUGH
FRIDAY NIGHT. THE CHANCE OF SEVERE WEATHER IS UNCERTAIN AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS
EVENING.

IAZ004>007-015>017-023>028-033>036-161000-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-
531 AM CDT SUN JUN 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS MORNING THROUGH
THIS EVENING. THE GREATEST CHANCES FOR THUNDERSTORMS IS DURING
THE AFTERNOON AND EARLY EVENING HOURS. THERE IS A MODERATE RISK
FOR SEVERE WEATHER WITH THIS ACTIVITY THIS AFTERNOON INTO THIS
EVENING. DAMAGING WINDS AND LARGE HAIL ARE THE MAIN SEVERE
THREATS...BUT THERE ALSO IS THE POSSIBILITY OF AN ISOLATED
TORNADO. WIDESPREAD HEAVY RAIN IS NOT ANTICIPATED...BUT BRIEF
PERIODS OF HEAVY RAIN CAN BE EXPECTED WITH ANY THUNDERSTORM
ACTIVITY.

NUMEROUS RIVER FLOOD WARNINGS ARE IN EFFECT ACROSS CENTRAL IOWA.
FOR ADDITIONAL INFORMATION PLEASE REFER TO THE NATIONAL WEATHER
SERVICE WEBSITE AT WEATHER.GOV/DESMOINES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORM CHANCES RETURN TO THE FORECAST THURSDAY THROUGH
FRIDAY NIGHT. THE CHANCE OF SEVERE WEATHER IS UNCERTAIN AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS
EVENING.

ALBRECHT

In the hours before

Local storm report, Jun 15, 3:48 AM CDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
348 AM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     TSTM WND GST     4 S EVANSDALE           42.40N 92.28W
06/15/2008  E65 MPH          BLACK HAWK         IA   TRAINED SPOTTER

            STRONG WINDS IN WASHBURN NOW.

&&

RDONAVON
Local storm report, Jun 15, 4:22 AM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
422 AM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 AM     TSTM WND DMG     WATERLOO                42.49N 92.35W
06/15/2008                   BLACK HAWK         IA   LAW ENFORCEMENT

            LARGE TREES DOWN IN THE SOUTHERN END OF WATERLOO.
            POWERLINES TAKEN DOWN AS WELL. ANOTHER TREE REPORTED DOWN
            IN EVANSDALE.

&&

RDONAVON
Local storm report, Jun 15, 4:30 AM CDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
430 AM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 AM     TORNADO          3 W THOR                42.69N 94.11W
06/15/2008                   HUMBOLDT           IA   PUBLIC

            LAW ENFORCMENT RELAYED REPORT.

&&

RDONAVON
Local storm report, Jun 15, 4:39 AM CDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
439 AM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     TSTM WND DMG     GLADBROOK               42.19N 92.71W
06/15/2008                   TAMA               IA   LAW ENFORCEMENT

            LARGE TREE DOWN

&&

RDONAVON
Local storm report, Jun 15, 4:53 AM CDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
453 AM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     TSTM WND DMG     GOLDFIELD               42.74N 93.92W
06/15/2008                   WRIGHT             IA   LAW ENFORCEMENT

            NUMEROUS TREES DOWN WITH MANY UPROOTED.

0205 AM     TSTM WND DMG     EAGLE GROVE             42.67N 93.90W
06/15/2008                   WRIGHT             IA   LAW ENFORCEMENT

            NUMEROUS TREES DOWN AND SEVERAL UPROOTED. NUMEROUS
            REPORTS OF A FUNNEL CLOUD IN THE AREA.

&&

RDONAVON
Local storm report, Jun 15, 5:23 AM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
523 AM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     TSTM WND DMG     2 ESE WILLIAMS          42.48N 93.51W
06/15/2008                   HAMILTON           IA   LAW ENFORCEMENT

            GRAIN BIN ON THE ROAD AND POWERLINES DOWN. POSSIBLE
            TORNADO DAMAGE.

&&

RDONAVON

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 12:36 AM CDTSevere Thunderstorm WarningDMXButler, Cerro Gordo, Franklin39 min
Jun 15, 12:38 AM CDTSevere Thunderstorm WarningDMXHumboldt, Kossuth, Palo Alto, Pocahontas52 min
Jun 15, 1:32 AM CDTSevere Thunderstorm WarningDMXHancock, Humboldt, Kossuth, Pocahontas, Webster, Wright43 min
Jun 15, 1:43 AM CDTTornado WarningDMXHumboldt, Webster, Wright32 min
Jun 15, 1:49 AM CDTSevere Thunderstorm WarningDMXBlack Hawk41 min
Jun 15, 2:02 AM CDTSevere Thunderstorm WarningDMXBlack Hawk25 min
Jun 15, 2:06 AM CDTSevere Thunderstorm WarningDMXFranklin, Hamilton, Hardin, Webster, Wright39 min
Jun 15, 2:12 AM CDTTornado WarningDMXHamilton, Hardin, Wright33 min
Jun 15, 2:17 AM CDTSevere Thunderstorm WarningDMXHumboldt, Wright43 min
Jun 15, 2:32 AM CDTSevere Thunderstorm WarningDMXButler, Franklin, Grundy, Hamilton, Hardin43 min
Jun 15, 3:07 AM CDTSevere Thunderstorm WarningDMXBlack Hawk, Grundy, Tama53 min
Jun 15, 3:08 AM CDTTornado WarningDMXBlack Hawk, Grundy, Tama52 min
Jun 15, 3:50 AM CDTSevere Thunderstorm WarningDMXTama19 min
Jun 15, 7:38 AM CDTRiver Flood WarningDMXLucas21 hr
Jun 15, 9:46 AM CDTSevere Thunderstorm WarningDMXTaylor44 min
Jun 15, 9:56 AM CDTSevere Thunderstorm WarningDMXAdair, Ringgold, Union49 min
Jun 15, 10:28 AM CDTSevere Thunderstorm WarningDMXDecatur47 min
Jun 15, 10:49 AM CDTSevere Thunderstorm WarningDMXWayne56 min
Jun 15, 11:41 AM CDTSevere Thunderstorm WarningDMXAppanoose49 min
Jun 15, 12:04 PM CDTSevere Thunderstorm WarningDMXDavis41 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.